L. M. Bazzi and S. K. Mitter, Some randomized code constructions from group actions, IEEE Transactions on Information Theory, vol.52, issue.7, pp.3210-3219, 2006.
DOI : 10.1109/TIT.2006.876244

E. R. Berlekamp, Algebraic Coding Theory, 1968.
DOI : 10.1142/9407

E. R. Berlekamp, Algebraic Coding Theory, 1984.
DOI : 10.1142/9407

E. R. Berlekamp, R. J. Mceliece, and H. C. Van-tilborg, On the inherent intractability of certain coding problems (Corresp.), IEEE Transactions on Information Theory, vol.24, issue.3, pp.384-386, 1978.
DOI : 10.1109/TIT.1978.1055873

S. D. Berman, Semisimple cyclic and Abelian codes. II, Cybernetics, vol.3, issue.3, pp.17-23, 1967.
DOI : 10.1007/BF01119999

R. E. Blahut, Theory and Practice of error Control Codes, 1983.

R. C. Bose and D. K. Ray-chaudhuri, On a class of error correcting binary group codes, Information and Control, vol.3, issue.1, pp.68-79, 1960.
DOI : 10.1016/S0019-9958(60)90287-4

P. Camion, A proof of some properties of Reed-Muller codes by means of the normal basis theorem, Combinatorial mathematics and its applications

G. Castagnoli, On the asymptotic badness of cyclic codes with block-lengths composed from a fixed set of prime factors, Lectures Notes in Computer Science, vol.357, pp.164-168, 1989.
DOI : 10.1007/3-540-51083-4_56

G. Castagnoli, J. L. Massey, P. A. Schoeller, and N. Von-seeman, On repeated-root cyclic codes, IEEE Transactions on Information Theory, vol.37, issue.2, pp.337-342, 1991.
DOI : 10.1109/18.75249

R. T. Chien, Cyclic decoding procedures for Bose- Chaudhuri-Hocquenghem codes, IEEE Transactions on Information Theory, vol.10, issue.4, pp.357-363, 1964.
DOI : 10.1109/TIT.1964.1053699

P. Fitzpatrick, On the key equation, IEEE Transactions on Information Theory, vol.41, issue.5, pp.1290-1302, 1995.
DOI : 10.1109/18.412677

G. D. Forney and . Jr, On decoding BCH codes, IEEE Transactions on Information Theory, vol.11, issue.4, pp.549-557, 1965.
DOI : 10.1109/TIT.1965.1053825

R. W. Hamming, Error Detecting and Error Correcting Codes, Bell System Technical Journal, vol.29, issue.2, pp.147-160, 1950.
DOI : 10.1002/j.1538-7305.1950.tb00463.x

URL : http://campus.unibo.it/10913/1/hamming1950.pdf

A. Hocquenghem, Codes correcteurs d'erreurs, Chiffres, vol.2, pp.147-156, 1959.

D. G. Hoffman, Coding Theory: The Essential, 1991.

J. Justesen, Class of constructive asymptotically good algebraic codes, IEEE Transactions on Information Theory, vol.18, issue.5, pp.652-656, 1972.
DOI : 10.1109/TIT.1972.1054893

T. Kasami, A Gilbert-Varshamov bound for quasi-cycle codes of rate 1/2 (Corresp.), IEEE Transactions on Information Theory, vol.20, issue.5, pp.679-679, 1974.
DOI : 10.1109/TIT.1974.1055262

S. Lin, An Introduction to Error-Correcting Codes, 1970.

S. Lin, E. J. Weldon, and J. , Long BCH codes are bad, Information and Control, vol.11, issue.4, pp.445-451, 1967.
DOI : 10.1016/S0019-9958(67)90660-2

URL : http://doi.org/10.1016/s0019-9958(67)90660-2

W. Martínez-pérez and . Willems, Is the class of cyclic codes asymptotically good?, IEEE Transactions on Information Theory, vol.52, issue.2, pp.696-700, 2006.
DOI : 10.1109/TIT.2005.862123

F. J. Macwilliams and N. J. Sloane, The Theory of Error-Correcting Codes, 1977.

J. L. Massey, Shift-register synthesis and BCH decoding, IEEE Transactions on Information Theory, vol.15, issue.1, pp.122-127, 1969.
DOI : 10.1109/TIT.1969.1054260

V. Pless, Introduction to the theory of Error-Correcting codes, UIUC, 1982.
DOI : 10.1002/9781118032749

V. S. Pless and W. , Huffman Handbook of coding theory, North-Holland, 1998.

E. Prange, Cyclic Error-Correcting Codes in Two Symbols " , Air Force Cambridge Research Center, 1957.

I. S. Reed and G. Solomon, Polynomial Codes Over Certain Finite Fields, Journal of the Society for Industrial and Applied Mathematics, vol.8, issue.2, pp.300-304, 1960.
DOI : 10.1137/0108018

C. E. Shannon, A Mathematical Theory of Communication, Bell System Technical Journal, vol.27, issue.3, pp.379-423, 1948.
DOI : 10.1002/j.1538-7305.1948.tb01338.x

R. Singleton, Maximum distance<tex>q</tex>-nary codes, IEEE Transactions on Information Theory, vol.10, issue.2, pp.116-118, 1964.
DOI : 10.1109/TIT.1964.1053661

H. Stichtenoth, Transitive and self-dual codes attaining the Tsfasman-Vla/spl breve/dut$80-Zink bound, IEEE Transactions on Information Theory, vol.52, issue.5, pp.2218-2224, 2006.
DOI : 10.1109/TIT.2006.872986

Y. Sugiyama, M. Kasahara, S. Hirasawa, and T. Namekawa, A method for solving key equation for decoding goppa codes, Information and Control, vol.27, issue.1, pp.87-89, 1975.
DOI : 10.1016/S0019-9958(75)90090-X

A. Vardy, Algorithmic complexity in coding theory and the minimum distance problem, Proceedings of the twenty-ninth annual ACM symposium on Theory of computing , STOC '97, pp.92-109, 1997.
DOI : 10.1145/258533.258559